Doctor insights on:
Therapeutic Blue Medication
Neuroscience: There are a variety of treatments for ADD/ADHD based upon modern neuroscience. There are many physical treatments to help stimulate various parts of the brain. Additionally, a variety of computer programs and applications that support the physical treatment. Functional neurology and amino acid treatments have shown some benefits as well. ...Read more
I have a seizure once or twice a year but always scared when its going to happen as it comes out of the blue. Should i get medication?
Is there any other way to get rid of blue balls without ejaculating? Would any medication work? Could i just put ice packs?
Vascular congestion: Most frequently relieved by ejaculation. Ice pack plus lying on your side with hips slightly flexed is worth trying. 600 mg (3 x 200 mg tabs) Ibuprofen worth trying if pain persists. Problem will clear up as you get older &/or have regular sex. Good luck. ...Read moreSee 1 more doctor answer
I have a burning feeling at the tip of my penis and i forgot the name of the medication that relieves it that does not turn your urine blue. ?
I had flu so i took medication but it made me itching.I couldnot speak and i turned blue .They gave me antiallergy .S that could happen again?
Went for run yesterday. Felt sharp pain in my calf. Could still walk with some discomfert. Its not blue today. Self medication?
Question about medication I have been taking 10 mg of terazosin and it is a solid robin's egg blue. The pharmacy gave me a green and white capsule that is green and white with i4339 on the green side and 10 mg. On the white side. It makes me feel very
Honestly : Honestly the only way to know if there was a mistake is to call or present to the pharmacy that gave you the medication. Please know that the medication could very well be the same, different pharmaceutical companies may manufacture the same drug , however there may be changes in color and size, especially if it is the generic form. Also if it is generic, there may be different preservatives or additives used which could be causing you to feel "strange" you can request to have the original pill given to you due to adverse side effects. Take care. ...Read more
I've had no change in diet medication nor have I ate any blue or green foods.I have crohns disease for the past 11 yrs.My stool is blue mucasy green.
My dandruff has been resolved by using selsun blue to great extent? Now please tell me some anti-hairfall shampoo or medication safe to use, please
What is the strongest over-the-counter medication i can get for tinea versicolor because selsun blue medicated does not work for me?
Tinea versicolor: Topical antifungal medications containing 2.5% selenium sulfide are often recommended. Selsun blue doesn't always work, because it only contains 1% selenium sulfide. Preparations containing more than 1% selenium sulfide are considered prescription strength. Ketoconazole ointment or ciclopirox as an alternative suppresses growth of malassezia furfur. Hydrogen peroxide may lessen symptoms. ...Read more
My finger tips are turning blue and are tender to the touch--time frame-1 week only medication..Symbyrax for bi-polar. I am a 62 year old. Female
See a doctor: There are medical conditions that can cause this. Please see your primary care doctor for a diagnosis and treatment. ...Read more
I have itchy, flakes and seborrhea dermatitis which is flat around my scalp, I have tried selsun blue but no good results , what medication i use?
Nizoral (ketoconazole) Shampoo: Nzoral shampoo 2-3 x per week for a month then as needed. ...Read more
My fingers are turning blue and i feel some tingling in them, especially my right hand finger next to my thumb. I have high blood presssure and take medication for it. I have had this happen to me before about a year ago, but now it is constant. What coul
From : From your description, it sounds like you are having some sort of vascular problem with your hands. You should see your primary care physician promptly as some of these can progress to damage the tissues in your fingers. Some people have raynaud's phenomenon which causes blood to be diverted from the hands to the body in response to small changes in temperature. Most people are able to manage their symptoms and keep their bodies warm to distribute more blood to the fingers. However, those symptoms tend to come and go rather than being constant. Some others have collagen vascular diseases, such as lupus, scleroderma, sarcoid, or crest syndrome, that cause "vasculitis" that limits blood flow to the fingers. These conditions can cause sores (ulcers) on the fingertips and sometimes loss of the fingertip. There are a variety of treatments for the fingers, including medications and injections, but controlling the underlying disease is more important. Other causes are emboli (blood clots blocking circulation) and peripheral vascular disease (similar to heart disease, but in the smaller blood vessels). The important thing is to get evaluated and treated before any tissue damage can occur. In a truly ischemic (no blood flow) finger, that may be hours! ...Read moreSee 2 more doctor answers
Doc ... Blue veins are getting visible in my lower legs day by day .I also hav lichen planus .N the medication process is on.Is tat becuse of it. Help?
Multiple reasons: Veins return blood back to the heart and can carry a large volume of blood. Depending on many factors including levels of hydration, genetics, outside temperature and even physical activity, the size of the veins will vary. Another important function of the veins is to help control body temperature and this too will affect vein size. Bulging veins, however, are not normal. See a vein specialist. ...Read more
Possibly: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including examination and possibly labs and other tests, can your doctor correctly diagnose you and treat you effectively. ...Read more
- Talk to a doctor live online for free
- Blue medication
- Therapeutic vitamins medication
- Therapeutic vitamin medication
- Ask a doctor a question free online
- Therapeutic bath medication
- Therapeutic moisturizing medication
- Therapeutic formula medication
- Therapeutic multivit medication
- Therapeutic medication